Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 85, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 8, 2010, 11:03 AM CDT for Callaway County, Osage County, Missouri. It took effect at Apr 8, 2010, 7:00 PM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2010, 11:03 AM CDT (16:03 UTC)
- In effect from
- Apr 8, 2010, 7:00 PM CDT
- Expired
- Apr 10, 2010, 9:51 AM CDT
- In force
- 39 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Callaway County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Chamois (CMSM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
460
WGUS43 KLSX 081603
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CDT THU APR 8 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVER IN MISSOURI...
THE MISSOURI RIVER NEAR ...CHAMOIS AND ...HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-091603-
/O.NEW.KLSX.FL.W.0085.100409T0000Z-100412T1851Z/
/CMSM7.1.ER.100409T0000Z.100410T0000Z.100411T0651Z.NO/
1103 AM CDT THU APR 8 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER NEAR CHAMOIS
* FROM THIS EVENING TO SUNDAY MORNING.
* AT 7 AM THURSDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING AND
THEN RISE TO NEAR 19.0 FEET BY TOMORROW EVENING AND FALL BELOW FLOOD
STAGE BY SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-091602-
/O.NEW.KLSX.FL.W.0086.100409T0130Z-100412T0900Z/
/HRNM7.1.ER.100409T0130Z.100410T0600Z.100411T0900Z.NO/
1103 AM CDT THU APR 8 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT HERMANN
* FROM THIS EVENING TO SUNDAY MORNING.
* AT 10:30 AM THURSDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING AND
THEN RISE TO NEAR 22.6 FEET BY EARLY SATURDAY MORNING AND FALL BELOW
FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/09 04/10 04/11 04/12 04/13
MISSOURI RIVER
CHAMOIS 17.0 16.10 18.2 18.2 16.4 14.2 12.6
HERMANN 21.0 20.56 21.8 22.4 20.7 18.5 16.74 follow-up statements
492
WGUS83 KLSX 090123
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT THU APR 8 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF FROM RECENT PRECIPITATION
EVENTS IN ADDITION TO LINGERING EFFECTS OF RUNOFF DUE TO MELTING SNOW
UPRIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-100122-
/O.EXT.KLSX.FL.W.0085.000000T0000Z-100412T0112Z/
/CMSM7.1.ER.100408T2334Z.100409T1800Z.100410T1312Z.NO/
822 PM CDT THU APR 8 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY EVENING.
* AT 7:00 AM THURSDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING
AND CONTINUE TO RISE TO NEAR 18.1 FEET BY FRIDAY EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-100121-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-100413T1930Z/
/GSCM7.1.ER.100312T0717Z.100409T1800Z.100412T0730Z.NO/
822 PM CDT THU APR 8 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL TUESDAY AFTERNOON.
* AT 7:00 PM FRIDAY THE STAGE WAS ESTIMATED TO BE 23.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.2
FEET FRIDAY EARLY AFTERNOON.
$$
MOC073-139-100121-
/O.EXT.KLSX.FL.W.0086.100409T0125Z-100411T1030Z/
/HRNM7.1.ER.100409T0125Z.100409T1800Z.100410T1030Z.NO/
822 PM CDT THU APR 8 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL LATE SATURDAY NIGHT.
* AT 7:30 PM THURSDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS EVENING
AND CONTINUE TO RISE TO NEAR 21.5 FEET BY FRIDAY EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/09 04/10 04/11 04/12 04/13
MISSOURI RIVER
CHAMOIS 17.0 16.10 17.8 17.1 15.7 14.4 12.7
GASCONADE 22.0 E23.40 24.0 23.8 22.7 21.7 19.9
HERMANN 21.0 20.96 21.4 20.9 19.0 17.7 15.9689
WGUS83 KLSX 091507
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 AM CDT FRI APR 9 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER
NEAR CHAMOIS
AT GASCONADE
AT HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL ACROSS THE
LOWER END OF THE BASIN OVER THE PAST WEEK...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-101507-
/O.EXT.KLSX.FL.W.0085.000000T0000Z-100411T2136Z/
/CMSM7.1.ER.100409T1312Z.100410T0000Z.100410T0936Z.NO/
1007 AM CDT FRI APR 9 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SATURDAY.
* AT 7 AM FRIDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17.7 FEET THIS
EVENING AND SHOULD FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND
BEGINS TO FLOOD.
$$
MOC073-139-101506-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-100413T0959Z/
/GSCM7.1.ER.100312T0717Z.100410T0000Z.100411T2159Z.NO/
1007 AM CDT FRI APR 9 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL MONDAY MORNING.
* THE LASTEST ESTIMATED STAGE IS 23.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.9 FEET THIS
EVENING AND SHOULD FALL BELOW FLOOD STAGE LATE SUNDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-101506-
/O.EXT.KLSX.FL.W.0086.000000T0000Z-100411T1200Z/
/HRNM7.1.ER.000000T0000Z.100410T0000Z.100410T1200Z.NO/
1007 AM CDT FRI APR 9 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL SATURDAY.
* AT 9:30 AM FRIDAY THE STAGE WAS 21.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 21.6 FEET BY THIS
EVENING AND SHOULD FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/10 04/11 04/12 04/13 04/14
MISSOURI RIVER
CHAMOIS 17.0 16.90 16.8 15.3 14.1 12.8 11.8
GASCONADE 22.0 E23.5 23.6 22.4 21.3 20.0 18.8
HERMANN 21.0 21.41 21.0 18.9 17.3 15.9 14.8896
WGUS83 KLSX 100255
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
955 PM CDT FRI APR 9 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MISSOURI RIVER
NEAR CHAMOIS
AT GASCONADE
AT HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF FROM RECENT PRECIPITATION
EVENTS...AND LINGERING EFFECTS OF RUNOFF DUE TO MELTING SNOW UPRIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-110255-
/O.EXT.KLSX.FL.W.0085.000000T0000Z-100411T2000Z/
/CMSM7.1.ER.100409T1800Z.100410T0600Z.100410T0800Z.NO/
955 PM CDT FRI APR 9 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY AFTERNOON.
* AT 9:00 PM FRIDAY THE STAGE WAS ESTIMATED TO BE 17.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE SATURDAY
MORNING.
$$
MOC073-139-110254-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-100413T0300Z/
/GSCM7.1.ER.100312T0717Z.100410T0600Z.100411T1500Z.NO/
955 PM CDT FRI APR 9 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL MONDAY EVENING.
* AT 9:00 PM FRIDAY THE STAGE WAS ESTIMATED TO BE 24.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO FALL TO A STAGE OF 23.9
FEET AFTER MIDNIGHT SATURDAY.
$$
MOC073-139-110254-
/O.EXT.KLSX.FL.W.0086.000000T0000Z-100411T0348Z/
/HRNM7.1.ER.000000T0000Z.100409T1615Z.100410T0348Z.NO/
955 PM CDT FRI APR 9 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL SATURDAY EVENING.
* AT 9:30 PM FRIDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE TONIGHT.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/10 04/11 04/12 04/13 04/14
MISSOURI RIVER
CHAMOIS 17.0 E17.70 16.6 14.8 13.9 12.8 11.8
GASCONADE 22.0 E24.10 23.5 22.2 21.0 19.9 18.8
HERMANN 21.0 21.06 20.4 18.4 17.1 15.9 14.7951
WGUS83 KLSX 101451
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CDT SAT APR 10 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AND AT HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-101521-
/O.CAN.KLSX.FL.W.0085.000000T0000Z-100411T2000Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM CDT SAT APR 10 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* AT 7:00 AM SATURDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FELL BELOW FLOOD STAGE OVERNIGHT.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
MOC073-139-101521-
/O.CAN.KLSX.FL.W.0086.000000T0000Z-100411T0348Z/
/HRNM7.1.ER.000000T0000Z.100409T1615Z.100410T0322Z.NO/
951 AM CDT SAT APR 10 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT HERMANN.
* AT 8:30 AM SATURDAY THE STAGE WAS 20.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FELL BELOW FLOOD STAGE OVERNIGHT.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/11 04/12 04/13 04/14 04/15
MISSOURI RIVER
CHAMOIS 17.0 15.90 14.6 13.6 12.7 11.8 11.2
HERMANN 21.0 20.13 18.6 17.1 15.7 14.7 13.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 8, 5:51 AM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Apr 8, 5:51 AM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
551 AM CDT THU APR 8 2010
.DISCUSSION...
/352 AM CDT THU APR 8 2010/
PRIMARY FCST CONCERN WITH THIS PCKG IS TEMPERATURES.
CDFNT HAD PUSHED WELL SE OF THE AREA EARLY THIS MORNING WITH SOME
POSTFRONTAL STRATOCU SLOWLY CLRG FM NW TO SE ACROSS THE CWA.
EXCELLENT MIXING IS EXPECTED TODAY WITH MOSTLY CLR SKIES AND FULL
APRIL SUNSHINE. BUFKIT SOUNDINGS SUPPORT THIS IDEA AND SHOW MIXING
TO H8 WHERE THE TEMPERATURE IS ABOUT -2 TO 0 C...YIELDING HIGHS IN
THE LOW TO MID 50S F WHEN MIXED DRY ADIABATICALLY. ALTHOUGH THE
COOL H85 TEMPERATURES SHOWN BY MODEL GUIDANCE WERE OBSERVED ON
08/00Z RAOBS...THIS IS STILL A TRICKY TEMPERATURE FORECAST. THE
AREA MAY VERY WELL WARM UP INTO THE 60S WITH SUCH GOOD
INSOLATION...BUT THAT SAME SUNSHINE WOULD ALSO LEAD TO DVLPMT OF
AN EXTENSIVE DIURNAL CU FIELD WHICH WOULD KEEP HIGHS ON THE COOL
SIDE. NAM/GFS/LOCAL WRF CU RULE PROGS HINT AT THIS POSSIBILITY
ESPECIALLY ALONG AND EAST OF THE MISSISSIPPI RIVER. GRIDDED FCST
TEMPERATURES FOR TODAY ARE BASED ON MIXING TO H8...A NUDGE UPWARD
IN DEFERENCE TO APRIL SUN ANGLE...COMPARISON WITH UPSTREAM OBS
YDAY AFTN...AND ACCOUNTING FOR 08Z CONDITIONS. NEXT TEMPERATURE
CONCERN IS OVERNIGHT LOWS AS SURFACE RIDGE AXIS SLOWLY DRIFTS
ACROSS THE CWA AND BECOMES CENTERED NEAR THE MISSISSIPPI RIVER BY
12Z FRIDAY MORNING. FCST OVERNIGHT LOWS ARE BASED ON A COMBINATION
OF MOS GUIDANCE AND UPSTREAM OBSERVATIONS IN WESTERN KANSAS.
RADIATIONAL COOLING WILL SEND TEMPERATURES INTO THE LOWER AND
MIDDLE 30S...AND ALLOW FOR WIDESPREAD FROST FORMATION. GIVEN THE
RECORD WARMTH OF LATE...THE GROWING SEASON HAS STARTED ACROSS MUCH
OF THE CWA. FEEL IT IS PRUDENT TO ISSUE A FROST ADVISORY WITH THE
MORNING ZFP TO GIVE NURSERIES...HARDWARE STORES...AND GARDENING
ENTHUSIASTS ENOUGH TIME TO PROTECT THEIR TENDER VEGETATION.
TEMPERATURES WILL BEGIN WARMING ON FRI WITH INCREASING H85
TEMPERATURES AND WINDS TURNING SWLY AROUND THE BACK SIDE OF A SFC
HIGH. A COLD FRONT WILL SAG SWD ON SUN/MON BUT SHOULD REMAIN N OF
THE CWA.
NO CHANGES PAST 12Z TUE.
KANOFSKY/CVKING
&&
.AVIATION...
/549 AM CDT THU APR 8 2010/
VFR CONDITIONS EXPECTED. SCT-BKN STRATO-CUMULUS DECK ACROSS
EASTERN MISSOURI AND ILLINOIS WILL DISSIPATE THIS EVENING WITH
NORTHWEST WIND BECOMING LIGHT AS HIGH PRESSURE RIDGE MOVES
OVERHEAD.
SPECIFICS FOR KSTL...SEE ABOVE.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM 1 AM TO 9 AM CDT FRIDAY FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FROST ADVISORY FROM 1 AM TO 9 AM CDT FRIDAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 8, 4:09 AM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 409 AM CDT THU APR 8 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-090915- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 409 AM CDT THU APR 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD FROST IS EXPECTED TO DEVELOP TONIGHT AS TEMPERATURES FALL TO THE LOW AND MID 30S. OUTDOOR PLANTS AND TENDER VEGETATION MAY BE HARMED UNLESS PROTECTIVE MEASURES ARE TAKEN. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 4:16 AM CDT | Frost Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 29 hr |
| Apr 8, 11:03 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 47 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.